# SDR SWAA2025100112632

- Difficulty date: September 8, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 64,017 hours, 41,316 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE, TRAILING EDGE ORSS 271 AT LT WING.   REPLACED THE ANGLE AND FASTENERS  IAW SRM 51-40-02, SRM 51-10-02, STEP 9, AND DWG 115A2930, SHEET 7, REV-.  DUE TO DID NOT FIND ALLOWED DAMAGE IN SRM 57-51-02-1A-1.
